# SDR 9WGA2025092454671

- Difficulty date: July 30, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER PANELCORRODED AT RH APPROX STA 1219, XCW 16.0, S-16.  AFTER FURTHER EVALUATION, BOEING CERTIFIED THE BLENDED OUT AREA AS A PERMANENT REPAIR AND BEEN COMPLETED WITH ALL THE REQUESTED PROVISIONS AT CENTER WING UPPER PANEL RH APPROX STA 1219, XCW 16.0, S-16 IAW MD-11, BOEING MESSAGE: WGN-WGN-25-0035-04C.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
